RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Bul. Acad. Ştiinţe Repub. Mold. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, Number 1, Pages 50–58 (Mi basm303)  

This article is cited in 2 scientific papers (total in 2 papers)

On cyclically-interval edge colorings of trees

R. R. Kamalian

Institute for Informatics and Automation Problems, National Academy of Sciences of RA, Yerevan, Republic of Armenia

Abstract: For an undirected, simple, finite, connected graph $G$, we denote by $V(G)$ and $E(G)$ the sets of its vertices and edges, respectively. A function $\varphi\colon E(G)\to\{1,2,…,t\}$ is called a proper edge $t$-coloring of a graph $G$ if adjacent edges are colored differently and each of $t$ colors is used. An arbitrary nonempty subset of consecutive integers is called an interval. If $\varphi$ is a proper edge $t$-coloring of a graph $G$ and $x\in V(G)$, then $S_G(x,\varphi)$ denotes the set of colors of edges of $G$ which are incident with $x$. A proper edge $t$-coloring $\varphi$ of a graph $G$ is called a cyclically-interval $t$-coloring if for any $x\in V(G)$ at least one of the following two conditions holds: a) $S_G(x,\varphi)$ is an interval, b) $\{1,2,…,t\}\setminus S_G(x,\varphi)$ is an interval. For any $t\in\mathbb N$, let $\mathfrak M_t$ be the set of graphs for which there exists a cyclically-interval $t$-coloring, and let $\mathfrak M\equiv\bigcup_{t\geq1}\mathfrak M_t$. For an arbitrary tree $G$, it is proved that $G\in\mathfrak M$ and all possible values of $t$ are found for which $G\in\mathfrak M_t$.

Keywords and phrases: tree, interval edge coloring, cyclically-interval edge coloring.

Full text: PDF file (137 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 05C05, 05C15
Received: 29.08.2011
Language:

Citation: R. R. Kamalian, “On cyclically-interval edge colorings of trees”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2012, no. 1, 50–58

Citation in format AMSBIB
\Bibitem{Kam12}
\by R.~R.~Kamalian
\paper On cyclically-interval edge colorings of trees
\jour Bul. Acad. \c Stiin\c te Repub. Mold. Mat.
\yr 2012
\issue 1
\pages 50--58
\mathnet{http://mi.mathnet.ru/basm303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2987326}
\zmath{https://zbmath.org/?q=an:1252.05066}


Linking options:
  • http://mi.mathnet.ru/eng/basm303
  • http://mi.mathnet.ru/eng/basm/y2012/i1/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. Kamalian, “On a Number of Colors in Cyclically Interval Edge Colorings of Simple Cycles”, Open Journal of Discrete Mathematics, 3:1 (2013), 43–48  crossref  mathscinet
    2. Bodur M., Luedtke J.R., “Integer Programming Formulations For Minimum Deficiency Interval Coloring”, Networks, 72:2 (2018), 249–271  crossref  mathscinet  zmath  isi  scopus
  • Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
    Number of views:
    This page:137
    Full text:30
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019